# SDR GTIA2024110838511

- Difficulty date: November 7, 2024
- Submitted: November 9, 2024
- Operation: Air carrier
- Aircraft: N615NK
- Make and model: Airbus A320-232
- Aircraft serial: 5159
- Aircraft time: 43,622 hours, 20,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 891630
- Condition: No Test
- Location: Zone 200
- Part time: 6,124 hours, 2,816 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHK WHILE PERFORM EPSU BITE CHECK. 11WL FAILED.-R+R 11WL EPSU BATTERY IAW AMM 33-51-38-04. BITE CHECK GOOD. A/C OK FOR CONT'D SVC.
